# SDR FDEA201106232399

- Difficulty date: June 23, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LBL 45, SEAT TRACK STA 950, PLUS 10".  REMOVED SEAT TRACK AND SPLICE AND ANGLES STA 950 PLUS 10" - 950E PLUS 10" IAW SRM 51-30-2. FABRICATED NEW SEAT TRACK, ANGLES AND STRAP IAW SRM 53-10-5 FIG 1 REV 103.  TREATED AND PRIMED SEAT TRACK ANGLE AND STRAP IAW SRM 51-10-2.  INSTALLED SEAT TRACK IAW SRM 51-30-2.
